# SDR IPXA2024020642707

- Difficulty date: January 15, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 26,752 hours, 16,627 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B53227096500000
- Part serial: NSN
- Condition: Cracked
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

-CARGO MAIN DECK, FLOOR PANEL 221EG HAS DELAMINATION 1. FABRICATED PANEL 221EG FROM 5024N40000155-G BATCH# 4055277 PER SREO-A300-5320-16407-E
